MathSciNet Relay Station
MathSciNet bibliographic data
MR454460 41A20 (65D15)
Kaufman, E. H., Jr.; Taylor, G. D. Uniform rational approximation of functions of several variables. Internat. J. Numer. Methods Engrg. 9 (1975), no. 2, 297–323.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement